I had a seizure the other night and the doctor prescribed me with Ativan and I take it 3 times a day one when I get up mid of day then when I go to bed but I also take clonidine to sleep at night, so would it be fine to mix those two? Please hurry back to my question so I can sleep!
24 Nov 2013
Did the dr know you take clonidine? I don't think they would have any problem together. Ativan is a benzo used for seizures. Clonidine is a med for high blood pressure. The only problem you may have is that your blood pressure may get lower. so don't jump up from a chair too fast.
24 Nov 2013
Hey Worriedgal this is just what Kasmi was talking about when i was still working many people took these together with no problem below is a slight list of the effects you may experience the first few days and please always remember to tell the Doctor or nurse what you are taking when you have a problem... CloNIDine and LORazepam may have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome As i said this is only because the blood pressure may go down abit more but normally goes away don't worry.
make sure if you notice dizz.or such stand up slowly from sitting or laying and normally this all goes away..Did the doctor want to see you to see why seizure or have you had them before... good luck keep the chin up my friend happy holidays..Chuck1957 retired Pharmacy Technician Cpht. pdx oregon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 6 yr old with severe ADHD is on Concerta. He takes it at like 8am. He cant fall asleep till like 11pm-1am. We were using Melatonin which worked ...
9 answers • 6 Nov 2009
My 9 year old has been on clonidine for 5 years to help him sleep. 3 days ago, his dr replaced his clonidine with kapvay .1mg and now he has been ...
3 answers • 13 Jul 2013
... nauseas. I'm wondering if i can substitute it with dexedrine... i have never taken dexedrine and would like to know more
1 answer • 14 Aug 2013
... bed time. He was sound asleep one hour after taking the Clonidine. Is that normal reaction?
2 answers • 17 May 2014
Kapvay - My grandson has been on Clonidine/Catapress 0.1 mg 1/2 tab at bedtime to sleep for his ADHD
... and OCD?
1 answer • 16 days ago